# SDR SWAA2022082938559

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT FLOOR. SUPPORT ANGLE CRACKED FWD OF POTABLE WATER TANK L/H SUPPORT S-25L AND STA 947.5 MKD DOT / [01] REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT ANGLE FORWARD OF POTABLE WATER TANK AT L/H SUPPORT AT STR 25-L AND STA 947.5 AS PER B 737-7 SRM 51-40-02-0G-0;[02] VERIFIED STEP #1
